Translator Disclaimer
August 2019 Density for solutions to stochastic differential equations with unbounded drift
Christian Olivera, Ciprian Tudor
Braz. J. Probab. Stat. 33(3): 520-531 (August 2019). DOI: 10.1214/18-BJPS400

Abstract

Via a special transform and by using the techniques of the Malliavin calculus, we analyze the density of the solution to a stochastic differential equation with unbounded drift.

Citation

Download Citation

Christian Olivera. Ciprian Tudor. "Density for solutions to stochastic differential equations with unbounded drift." Braz. J. Probab. Stat. 33 (3) 520 - 531, August 2019. https://doi.org/10.1214/18-BJPS400

Information

Received: 1 August 2017; Accepted: 1 May 2018; Published: August 2019
First available in Project Euclid: 10 June 2019

zbMATH: 07094815
MathSciNet: MR3960274
Digital Object Identifier: 10.1214/18-BJPS400

Rights: Copyright © 2019 Brazilian Statistical Association

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 3 • August 2019
Back to Top